# SDR REXA2016041100634

- Difficulty date: April 11, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL LANDING AT LBL 27 FROM FS 609 - 621 HAS CORROSION.  REPAIRED IAW EA CRJ253-04223.  INSTALLED REPAIR ON INBD & OTBD FLOOR PANEL LANDING IAW EA CRJ253-04223.
